# SDR DHLA201100500

- Difficulty date: May 7, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 92,042 hours, 25,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Part serial: 090
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 8,774 hours, 3,043 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK DEAD. ACFT WAS GROUNDED.  R & R EMERGENCY BATTERY PACK IAW MM 33-50-1. GROUND CKS GOOD.
